# SDR ABXA9500248

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: DREMS5085
- Condition: Worn
- Location: Lt Mlg O/B Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 91-22-07; A.S.B. 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR, DOOR TO GEAR LINKAGE INBOARD ROD END WORN.  REPLACED ROD END IAW DC-9 OVERHAUL MANUAL 32-10-6.
